MathSciNet Relay Station
MathSciNet bibliographic data
MR352733 35Q10 (47F05)
Foiaş, C. Statistical study of Navier-Stokes equations. I, II. Rend. Sem. Mat. Univ. Padova 48 (1972), 219–348 (1973); ibid. 49 (1973), 9–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement